Estimation of the Brownian dimension of a continuous Ito process

Jean Jacod 1 Antoine Lejay 2, 3 Denis Talay 3
3 TOSCA
INRIA Lorraine, CRISAM - Inria Sophia Antipolis - Méditerranée , UHP - Université Henri Poincaré - Nancy 1, Université Nancy 2, INPL - Institut National Polytechnique de Lorraine, CNRS - Centre National de la Recherche Scientifique : UMR7502
Abstract : In this paper we consider a d-dimensional continuous Ito process, which is observed at n regularly spaced times on a given time interval [0,T]. This process is driven by a multidimensional Wiener process, and our aim is to provide asymptotic statistical procedures which give the minimal dimension of the driving Wiener process, which is between 0 (a pure drift) and d. We exhibit several different procedures, which are all similar to asymptotic testing hypotheses.
Type de document :
Article dans une revue
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2008, 14 (2), pp.469-498. <10.3150/07-BEJ6190>
Liste complète des métadonnées

https://hal.inria.fr/inria-00143541
Contributeur : Antoine Lejay <>
Soumis le : mardi 6 mai 2008 - 18:03:01
Dernière modification le : mercredi 15 mars 2017 - 12:13:13
Document(s) archivé(s) le : mardi 21 septembre 2010 - 16:53:14

Fichiers

jacod-lejay-talay.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Jean Jacod, Antoine Lejay, Denis Talay. Estimation of the Brownian dimension of a continuous Ito process. Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2008, 14 (2), pp.469-498. <10.3150/07-BEJ6190>. <inria-00143541v2>

Partager

Métriques

Consultations de
la notice

260

Téléchargements du document

84